MathSciNet Relay Station
MathSciNet bibliographic data
MR1735785 62M05 (60H10 62F12)
Gushchin, Alexander A.; Küchler, Uwe Asymptotic inference for a linear stochastic differential equation with time delay. Bernoulli 5 (1999), no. 6, 1059–1098.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement